# SDR R61A2021041300328

- Difficulty date: March 31, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N729YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000512
- Aircraft time: 13,446 hours, 8,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17088181005
- Condition: Corroded
- Location: Frames 88-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PANEL SUPPORT BETWEEN FR 88-90 HAS CORROSION.  RH PANEL SUPPORT BETWEEN FR 88-90 REPLACED WITH NEW PART IAW EMBRAER 175 SRM 51-42-07 & SRM 51-43-03.
